Schizophrenia.com

Gonna tough it out

I saw my pdoc yesterday, and we decided I should stay on the lower dose of Risperdal. This is despite increased symptoms, I just really don’t want to go on the higher dose because the side effects are too unpleasant. Last time I was on my current dose, though, it didn’t help much, so I might be in for a nasty ride if I experience a complete resurgence of symptoms. But the worst case scenario is I call him and we get my dosage upped. Though if that doesn’t work quickly enough, I might be looking at some hospital time, but I’ll deal with that as it comes.

1 Like

yeah i think if you keep in contact with them no matter what happens its no big deal you can change it back relatively quickly thats where my md change went wrong i could get a hold of him. hope it goes smoothy for you tc

I had side effects on Risperdal, I’d involuntarily bite my tongue. The good thing is that there are a ton of medications out there these days. Maybe a different drug can help you that won’t have the side effects?

2 Likes